# SDR SWAA2016070553481

- Difficulty date: June 17, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N771SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27879
- Aircraft time: 57,138 hours, 33,196 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 6 SPOILER SKIN DELAMINATED, 36 INCHES FROM INBOARD EDGE.     REPAIRED THE SPOILER IAW SRM.
